| Catalog Number |
795231 |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the swivel mechanism of the epiq cvx ultrasound system¿s control panel did not lock properly while transporting the unit within the user facility.The failure occurred outside of clinical use and no patient or user was harmed as a result of the issue.The facility¿s biomedical engineer secured the bushing in place to address the immediate concern.Philips has started an investigation, and upon completion, a follow up report will be submitted.
Additional Manufacturer Narrative
A thorough investigation was performed to determine the cause of the reported problem.It was determined that the application of adhesive was inadequate allowing for the bearing to become unsecured and preventing the locking solenoid from fully engaging.This action was reported to fda per 21 cfr part 806 on 7/16/21.Reference corrections and removal report number 3019216-07/16/21-002-c.